# SDR DALA2022112807591

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 85,893 hours, 16,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:101. CORRECTIVE ACTION: PERFORMED OPS TEST OF 101 SLIDE INDICATOR LIGHT. OPS TEST GOOD REF B767-400 AMM 52-11 (2510534)
